# SDR AALA202411271500

- Difficulty date: November 26, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 57,753 hours, 39,277 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Angle
- Condition: Bent
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR EXTREMELY DIFFICULT TO OPEN AND CLOSED.  SEEMS TO BE GETTING JAMMED AT THE BOTTOM OF THE DOOR AND FLOOR. MAINTENANCE FOUND FORWARD LAV DOOR STOP ANGLE BENT STRAIGHTENED ANGLE AS NEEDED OPS CK GOOD .
